Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists


 
CASE REPORT Table of Contents   
Year : 2013  |  Volume : 17  |  Issue : 3  |  Page : 431-435
Oral lesions associated with Nevirapine-induced Stevens-Johnson syndrome and toxic epidermal necrolysis: A report of 10 cases


Department of Oral Pathology, Sibar Institute of Dental Sciences, Takkellapadu, Guntur, Andhra Pradesh, India

Correspondence Address:
Ramana BV Reddy
Department of Oral Pathology, Sibar Institute of Dental Sciences, Takkellapadu, Guntur - 522 509, Andhra Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-029X.125214

Rights and Permissions

Stevens-Johnson Syndrome (SJS) and toxic epidermal necrolysis (TEN) are closely related severe, acute mucocutaneous reactions usually caused by drugs. They are acute life-threatening conditions and cause widespread necrosis of the epithelium. There is persistence of a high risk of SJS or TEN in relation to human immunodeficiency virus (HIV) infection associated with exposure to nevirapine (NVP). In this article, we present nine cases of SJS and one case of TEN in HIV-seropositive individuals who developed cutaneous, oral, ocular and genital lesions while being treated with NVP.


[FULL TEXT] [PDF]*
Print this article  Email this article
    

  Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
   Citation Manager
  Access Statistics
   Reader Comments
   Email Alert *
   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2035    
    Printed22    
    Emailed0    
    PDF Downloaded149    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007